Library Header Image
LSE Research Online LSE Library Services

Gibbs measures and dismantlable graphs

Brightwell, Graham R. and Winkler, Peter (2000) Gibbs measures and dismantlable graphs. Journal of Combinatorial Theory, Series B, 78 (1). pp. 141-166. ISSN 0095-8956

Full text not available from this repository.
Identification Number: 10.1006/jctb.1999.1935
Item Type: Article
Official URL:
Additional Information: © 2000 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 21 Nov 2008 15:13
Last Modified: 20 Oct 2021 01:35

Actions (login required)

View Item View Item